# SDR CA050121006

- Difficulty date: January 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,117 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Spring
- Part number: 206040106001
- Condition: Broken
- Location: M/R Drive Shaft
- Component: Main Input Driv, Bell
- Component part number: 206040015011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 600 HRS/ 12 MONTHS INSPECTION AND LUBRICATION, OVERHAUL TECH DISCOVERED THAT IN ONE OF THE DRIVE SHAFT COUPLINGS, A SPRING P/N 206-040-106-001 WAS BROKEN INTO THREE PIECES.  BROKEN SPRING PIECES WORE HEAVILY INTO PARENT MATERIAL OF ALUMINIUM PLATE AS WELL AS INNER COUPLING.
